# SDR AALA202304172380

- Difficulty date: April 4, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,864 hours, 12,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE GIRT-BAR DOES NOT MOVE FREELY. REPLACED GIRT BAR PER AMM 25-62-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
